MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH
Model Number 80618
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of a direxion micro-catheter.The device showed damage on the shaft in form of 3 separations on the shaft.The separations were located at 14.5cm from the hub, 18cm from the hub and 19.5cm from the hub.The separations look to be consistent with a tensile break.Due to the evidence of blood on the device, the device was used in the body.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 02may2019.A direxion catheter was used during the procedure.There was no reported complaint with the device and no reported patient complications.The patient was ok post procedure.However, device analysis revealed separations on the shaft.

Brand Name
DIREXION
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8654175
Report Number2134265-2019-05376
Device Sequence Number2072662
Product Code KRA
UDI-Device Identifier08714729839354
UDI-Public08714729839354
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2020
Device Model Number80618
Device Catalogue Number80618
Device Lot Number0022902973
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2019
Initial Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1